# SDR 96ZZZX1512

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2247M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837073
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6751700
- Condition: Defective
- Location: Eng Exhaust
- Part time: 2,490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT MUFFLER INTERNAL BAFFLE MISSING.  AFT MUFFLER INTERNAL BAFFLE DISTORTED, PARTIALLY BLOCKING OUTLET.
